MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-BLU
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Pt mother reports loss of connection.Allegies that the receiver is at fault.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4)2018 that on (b)(6)2018, a loss of connection between the transmitter and display device occurred.No product or data was provided for evaluation.The complaint confirmation of a loss of connection could not be determined.A probable cause could not be determined.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Charge and boot testing was performed and passed.A (b)(4) bluetooth device pairing test was performed and failed.A receiver functional test was performed and failed due to failure of the radio frequency (rf) test.A review of the share logs was not performed as there was no data found within the investigation window.The allegation was confirmed.No injury or medical intervention was reported.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7287454
Report Number3004753838-2018-018478
Device Sequence Number19362082
Product Code MDS
UDI-Device Identifier30386270000201
UDI-Public30386270000201
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-BLU
Device Catalogue NumberSTR-PR-BLU
Device Lot Number5227001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer02/24/2018
04/23/2019
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date02/26/2018
04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR
Patient Weight27